RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 6, Pages 683–686 (Mi mz9552)  

This article is cited in 1 scientific paper (total in 1 paper)

Isomorphic extension theorem

A. I. Pilatovskaya


Abstract: A sufficient condition is obtained for the isomorphic-extension theorem in a category to hold. It is shown by an example that this is not a necessary condition.

Full text: PDF file (362 kB)

English version:
Mathematical Notes, 1970, 7:6, 412–414

Bibliographic databases:

UDC: 512.4
Received: 03.03.1969

Citation: A. I. Pilatovskaya, “Isomorphic extension theorem”, Mat. Zametki, 7:6 (1970), 683–686; Math. Notes, 7:6 (1970), 412–414

Citation in format AMSBIB
\Bibitem{Pil70}
\by A.~I.~Pilatovskaya
\paper Isomorphic extension theorem
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 6
\pages 683--686
\mathnet{http://mi.mathnet.ru/mz9552}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=262326}
\zmath{https://zbmath.org/?q=an:0238.18001|0231.18003}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 6
\pages 412--414
\crossref{https://doi.org/10.1007/BF01093596}


Linking options:
  • http://mi.mathnet.ru/eng/mz9552
  • http://mi.mathnet.ru/eng/mz/v7/i6/p683

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. M. Baranovich, M. S. Burgin, “Linear $\Omega$-algebras”, Russian Math. Surveys, 30:4 (1975), 65–113  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:80
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020